On the classical characteristic linear series of plane curves with nodes and cuspidal points : two examples of Beniamino Segre
Compositio Mathematica, Volume 51 (1984) no. 2, p. 169-183
@article{CM_1984__51_2_169_0,
     author = {Tannenbaum, Allen},
     title = {On the classical characteristic linear series of plane curves with nodes and cuspidal points : two examples of Beniamino Segre},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {2},
     year = {1984},
     pages = {169-183},
     zbl = {0556.14008},
     mrnumber = {739731},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__51_2_169_0}
}
Tannenbaum, Allen. On the classical characteristic linear series of plane curves with nodes and cuspidal points : two examples of Beniamino Segre. Compositio Mathematica, Volume 51 (1984) no. 2, pp. 169-183. http://www.numdam.org/item/CM_1984__51_2_169_0/

[1] E. Arbarello and M. Cornalba: Su una congettura di Petri. Comment. Math. Helvetici 56 (1981) 1-38. | MR 615613 | Zbl 0505.14002

[2] V.I. Arnold: Normal forms of functions in neighborhoods of degenerate critical points. Russian Math. Surveys 29 (1974) 10-50. | MR 516034 | Zbl 0304.57018

[3] M. Artin: Algebraization of formal moduli. Global Analysis (papers in honor of K. Kodaira; edited by D. Spencer and S. Iyanaga), University of Tokyo Press, 21-71 (1969). | MR 260746 | Zbl 0205.50402

[4] E. Horikawa: On deformations of holomorphic maps I. J. Math. Soc. Japan 25 (1978) 372-396. | MR 322209 | Zbl 0254.32022

[5] D. Mumford: Lectures on Curves on an Algebraic Surface. Princeton University Press, Princeton, N.J. (1966). | MR 209285 | Zbl 0187.42701

[6] R. Piene: Polar classes of singular varieties. Ann. Scient. Ec. Norm. Sup. Ser. 4 Vol. II (1978) 247-276. | Numdam | MR 510551 | Zbl 0401.14007

[7] B. Segre: Dei sistemi lineari tangenti ad un qualunque sistema di forme. Atti Acad. naz. Lincei Rendiconti serie 5 Vol. 33 (1924) 182-185. | JFM 50.0443.03

[8] B. Segre: Esistenza e dimensione di sistemi continui di curve piane algebriche con dati caraterri. Atti Acad. naz. Lincei Rendiconti serie 6 Vol. 10 (1929) 31-38. | JFM 55.1001.01

[9] F. Severi: Osservazioni sui sistemi continui di curve appartenenti ad una superficie algebrica. Atti Acad. Sci. Torino Vol. 39 (1904) 376-392. | JFM 35.0634.01

[10] A. Tannenbaum. Families of algebraic curves with nodes. Conip. Math. 41 (1980) 107-126. | Numdam | MR 578053 | Zbl 0399.14018

[11] J. Wahl: Deformations of plane curves with nodes and cusps. Amer. J. Math. 96 (1974) 529-577. | MR 387287 | Zbl 0299.14008

[12] O. Zariski: Algebraic Surfaces. 2nd supplemented edition, Springer, Berlin/New York (1971). | MR 469915 | Zbl 0219.14020